# SDR SIMA20131114001

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 9,382 hours, 5,943 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED,  DURING FINAL AT ABOUT 5000 FT, RECEIVED TWO EICAS MESSAGES FOR  INBD FLT SPOILERS & INBD SPOILERONS.  CREW RAN CHECKLIST AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  RESET ACFT POWER, PERFORMED S-POST TEST.  OPS CHECKED GOOD IAW AMM 27-61-05. ACFT RETURNED TO SERVICE.
